Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 38, NWS Riverton, WY

August 8, 2016Hot Springs County, Washakie County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Aug 8, 2016, 2:10 PM MDT for Hot Springs County, Washakie County, Wyoming. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2016, 2:10 PM MDT (20:10 UTC)
Expired
Aug 8, 2016, 3:00 PM MDT
In force
50 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Hot Springs County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 92 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2016-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2016-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-333 J/kg
Mixed-layer LCL
2154 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

463 
WUUS55 KRIW 082010
SVRRIW
WYC017-043-082100-
/O.NEW.KRIW.SV.W.0038.160808T2010Z-160808T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
210 PM MDT MON AUG 8 2016

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WASHAKIE COUNTY IN CENTRAL WYOMING...
  CENTRAL HOT SPRINGS COUNTY IN CENTRAL WYOMING...

* UNTIL 300 PM MDT

* AT 209 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
  WINCHESTER...OR 19 MILES NORTHWEST OF THERMOPOLIS...MOVING EAST AT
  35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  KIRBY AROUND 225 PM MDT. 
  WINCHESTER AROUND 230 PM MDT. 
  WYOMING BOYS SCHOOL AROUND 240 PM MDT. 
  WORLAND AND WORLAND MUNICIPAL AIRPORT AROUND 250 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RIVERTON.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4376 10844 4397 10850 4416 10782 4369 10779
TIME...MOT...LOC 2009Z 261DEG 30KT 4390 10838 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

13
2 follow-up statements
572 
WWUS55 KRIW 082030
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
230 PM MDT MON AUG 8 2016

WYC017-043-082100-
/O.CON.KRIW.SV.W.0038.000000T0000Z-160808T2100Z/
WASHAKIE-HOT SPRINGS-
230 PM MDT MON AUG 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHWESTERN WASHAKIE AND CENTRAL HOT SPRINGS COUNTIES...

AT 230 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WINCHESTER...OR 13 MILES SOUTHWEST OF WORLAND...MOVING EAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WYOMING BOYS SCHOOL AROUND 250 PM MDT. 
  WORLAND MUNICIPAL AIRPORT AROUND 255 PM MDT. 
  WORLAND AROUND 300 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4376 10844 4397 10850 4416 10782 4369 10779
TIME...MOT...LOC 2030Z 263DEG 25KT 4391 10820 

HAIL...1.00IN
WIND...60MPH
 
$$

13
111 
WWUS55 KRIW 082057
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
257 PM MDT MON AUG 8 2016

WYC017-043-082106-
/O.EXP.KRIW.SV.W.0038.000000T0000Z-160808T2100Z/
WASHAKIE-HOT SPRINGS-
257 PM MDT MON AUG 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHAKIE AND
CENTRAL HOT SPRINGS COUNTIES WILL EXPIRE AT 300 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER DIME
SIZE HAIL AND GUSTY WINDS OVER 40 MPH ARE STILL EXPECTED WITH THIS
THUNDERSTORM. THIS STORM MAY INTENSIFY AGAIN SO STAY TUNED FOR
POSSIBLE FUTURE WARNINGS ON THIS STORM.

LAT...LON 4376 10844 4397 10850 4416 10782 4369 10779
TIME...MOT...LOC 2052Z 261DEG 30KT 4391 10820 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 11:23 AM MDT, 2 hours 47 minutes earlier.

Area forecast discussion, Aug 8, 11:23 AM MDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1123 AM MDT MON AUG 8 2016

.SHORT TERM...Today Through Wednesday Night

Updated to add Natrona and the rest of Sweetwater County into the
Red Flag Warnings. RH looks quite low after 1-2 pm and winds
should be enough to verify plus haines are running 5-6. Possibly
even a late day thunderstorm to add to the mix in Natrona.

Imagery shows a similar set-up to that of the last couple of days
with a broad ridge over the central CONUS, a broad trof to the east
and a sharp/strong/deep trof to the west and centered over WA. The
central portion of the high is located over TX and northern MX. The
surface shows continued high pressure over the central CONUS and low
pressure across the west/southwest...some heat induced/reinforced
over the desert SW. this weakening monsoonal set-up has allowed
better moisture to stream up over the southern/central Rockies and
through eastern WY and MT.

Today, vigorous drying begins across the CWA while surface winds
turn out of the southwest within these drying lower levels as a weak
front pushes into eastern WY...then with building low pressure
across eastern WY on Tuesday. RH values look to drop significantly
both days, ranging from the single digits to around 20 percent for
most of the FA. This together with southwesterly surface flow
gusting between 20 and 30 mph at times in the afternoon across
portions of southwestern and central WY today and over nearly
the entire CWA Tuesday may produce Red Flag conditions in the
afternoons...buoyed by some possible isolated, mostly dry,
thunderstorms east of the Divide on Monday. There will be slight
chances for a morning shower across the northwest Tuesday...north
during the afternoon. A Red Flag warning is in place for far
southwest WY and a portion of central WY today. A Fire Weather Watch
has been issued for all of the FA on Tuesday.

Wednesday, dry, but not quite as dry as Tuesday, with a weaker
pressure grad and slightly less instability decreasing surface wind
flow. Best chances for another day of Red Flag conditions will occur
across portions of south central to central WY. However, even then
it would be for very marginal critical conditions. Only a couple of
isolated showers/storms possible over the northern mountains.

.LONG TERM...Thursday Through Monday

At the surface, a quasi-stationary cold front should be along and
east of the Divide Thursday through Saturday. In the upper levels,
models show a shortwave trough pushing east across ID into western
WY Thursday, and then across the entire area Thursday night. This
shortwave trough interacting with a surface front and additional
overall moisture should result isolated to scattered convection
across much of the forecast area. Due to the wind shear especially
east of the Divide, some thunderstorms could be on the strong side.
In wake of this shortwave trough, northwest flow is expected
Friday and Saturday. Enough moisture and instability for some
convection along and east of the Divide Friday becoming more
isolated on Saturday with less moisture to work with, and
increasing heights aloft. Except for thunderstorms especially on
Thursday, fire weather concerns Thur-Sat should be minimal day as
winds outside of thunderstorms are projected to be light.

On Sunday, medium range models show ridging over the area with a
trough pushing into the Pacific Northwest. This should result in
drier, warmer and potentially breezy southwest winds developing.
Models then have significant differences with the ECMWF pushing a
part of the trough across the area, while the GFS lifts the
trough northward with little impact, except for perhaps fire
weather concerns.
&&

.AVIATION.../18Z ISSUANCE/

West of the Continental Divide...KJAC/KBPI/KPNA/KRKS

Generally dry conditions anticipated at area terminals through the
forecast period. However, isolated showers and thunderstorms will
be possible over the mountains, with showers causing periodic
mountain obscurations. Otherwise, generally VFR conditions are
anticipated across the area, with some gusty wind possible this
afternoon.

East of the Continental Divide...KCOD/KCPR/KLND/KRIW/KWRL

Isolated showers and thunderstorms will be possible this
afternoon, impacting the area through around 01z-03z this evening.
Gusty wind may accompany any storm activity today, with some
erratic winds possible at terminals. VFR conditions then
widespread after 03z, with some lingering showers over the
northern and central mountains. Periods of mountain obscurations
will be possible with storm activity today. Even outside of storm
activity, gusty wind will develop this afternoon and continue
through the same time period of 01z-03z this evening.

&&

.FIRE WEATHER...

...Red Flag Warning for portions of southwestern and central Wyoming
Today...

...Fire Weather Watch for most of the western two thirds of Wyoming
Tuesday...

Fire danger elevated across the forecast area today with Red Flag
conditions across small portions of southwest and central Wyoming.
RH values begin to drop back into the lower teens (percent) for much
for much of the lower elevations today, with only mid 20s in the
mountain zones. At the same time, winds will begin to increase out
of the southwest across most of the area west of the Divide and into
portions of central WY.

Tuesday will be slightly drier overall across the entire forecast
area while the surface environment becomes more favorable for
producing more widespread and gustier winds. As all of the forecast
area has critically dry fuels to work with, a Fire Weather Watch has
been issued for most of the western two thirds of WY.

While Wednesday will be nearly as dry as Tuesday, the surface
pressure gradient will generally weaken across WY keeping winds
below Red Flag criteria for the most part. One area to watch may be
over portions of south and south central WY.

&&

.RIW Watches/Warnings/Advisories...
Red Flag Warning until 8 PM MDT this evening for WYZ277-279-289.

Fire Weather Watch from Tuesday afternoon through Tuesday
evening for WYZ140-275>283-285>289-300-414>416.

Red Flag Warning until 8 PM MDT this evening for WYZ280-300.

&&

SHORT TERM...Braun/PS
LONG TERM...WM
AVIATION...Branham
FIRE WEATHER...Braun
Hazardous weather outlook, Aug 8, 3:20 AM MDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
320 AM MDT MON AUG 8 2016

WYZ001>020-022>030-091200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
320 AM MDT MON AUG 8 2016

...RED FLAG WARNING FOR PORTIONS OF SOUTHWEST AND CENTRAL WYOMING
THIS AFTERNOON AND EARLY EVENING...

...FIRE WEATHER WATCH FOR MOST OF THE WESTERN TWO THIRDS OF
WYOMING TUESDAY AFTERNOON AND EARLY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

VERY DRY...WARM AND BREEZY CONDITIONS ACROSS SOUTHWEST AND
CENTRAL WYOMING...RESULTING IN ELEVATED TO CRITICAL FIRE WEATHER
CONDITIONS. ISOLATED LATE DAY THUNDERSTORMS OVER PORTIONS OF
CENTRAL WYOMING...SOME STRONG WIND GUSTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY AND WEDNESDAY...VERY DRY...WARM AND BREEZY CONDITIONS
CONTINUE ACROSS MOST OF WYOMING...RESULTING IN ELEVATED TO
POSSIBLE CRITICAL FIRE WEATHER CONDITIONS. ISOLATED THUNDERSTORMS
NORTH ON WEDNESDAY.

THURSDAY...ISOLATED TO SCATTERED THUNDERSTORMS. SOME STRONG
THUNDERSTORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE URGED TO REPORT WIND GUSTS OVER 45 MPH. THANK YOU.

21

In the hours before

Local storm report, Aug 8, 12:50 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
1250 PM MDT MON AUG 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     HAIL             COLTER BAY VILLAGE      43.90N 110.64W
08/07/2016  E1.00 INCH       TETON              WY   PUBLIC

&&

PS
Special weather statement, Aug 8, 1:53 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
153 PM MDT MON AUG 8 2016

WYZ004>006-082030-
SOUTHEAST BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-NORTH BIG HORN
BASIN-
153 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHAKIE...NORTH
CENTRAL HOT SPRINGS AND SOUTHWESTERN BIG HORN COUNTIES UNTIL 230 PM
MDT...

AT 152 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF GOOSEBERRY CREEK...OR 23 MILES SOUTHEAST OF
MEETEETSE...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
WASHAKIE...NORTH CENTRAL HOT SPRINGS AND SOUTHWESTERN BIG HORN
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: BADLANDS OVERLOOK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4380 10851 4403 10862 4426 10819 4383 10795
TIME...MOT...LOC 1952Z 247DEG 28KT 4395 10848

13
Special weather statement, Aug 8, 1:59 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
159 PM MDT MON AUG 8 2016

WYZ020-082030-
NATRONA COUNTY LOWER ELEVATIONS-
159 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NATRONA COUNTY UNTIL
230 PM MDT...

AT 159 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER TEAPOT ROCK...OR 28 MILES NORTH OF CASPER...MOVING NORTHEAST AT
30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
NATRONA COUNTY.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 210 AND 219.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4313 10632 4329 10642 4347 10608 4315 10607
TIME...MOT...LOC 1959Z 247DEG 28KT 4324 10628

13
Special weather statement, Aug 8, 2:04 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
204 PM MDT MON AUG 8 2016

WYZ030-082045-
EAST SWEETWATER COUNTY-
204 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
245 PM MDT...

AT 203 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAMSUTTER...MOVING EAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CRESTON JUNCTION AROUND 215 PM MDT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 175 AND 198.

LAT...LON 4177 10800 4200 10756 4189 10750 4166 10751
      4166 10793 4164 10793
TIME...MOT...LOC 2003Z 250DEG 27KT 4168 10784

13

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:52 PM MDTRed Flag WarningRIWFremont, Lincoln, Natrona, Sweetwater, Uinta23 hr
Aug 7, 9:28 PM MDTFire Weather WatchRIWBig Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 6 more24 hr
Aug 7, 11:58 PM MDTSpecial Weather StatementRIWNatrona32 min
Aug 8, 1:53 PM MDTSpecial Weather StatementRIWHot Springs37 min
Aug 8, 1:59 PM MDTSpecial Weather StatementRIWNatrona31 min
Aug 8, 2:04 PM MDTSpecial Weather StatementRIW41 min
Aug 8, 3:05 PM MDTSpecial Weather StatementRIWWashakie25 min
Aug 8, 3:35 PM MDTSpecial Weather StatementRIWWashakie25 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.